VOL. 5 · NO. 3 | 2001
 
VIEW ALL ABSTRACTS +
Articles
T. Ando
Taiwanese J. Math. 5 (3), 443-469, (2001) DOI: 10.11650/twjm/1500574942
KEYWORDS: eigenvalue inequality, majorization, unital positive linear map, Kantorovich inequality, bloomfield-Watson-Knott inequality, Khatri-Rao inequality, rao inequality, 15A42, 15A45, 47A63
S. Koshi
Taiwanese J. Math. 5 (3), 471-476, (2001) DOI: 10.11650/twjm/1500574943
KEYWORDS: F. and M. Riesz theorem, Riesz sets in dual objects, 43A46, 43A40
Chi-Kwong Li
Taiwanese J. Math. 5 (3), 477-496, (2001) DOI: 10.11650/twjm/1500574944
KEYWORDS: linear operator, numerical range, numerical radius, 15A04, 15A60, 47B49
Tin-Yau Tam
Taiwanese J. Math. 5 (3), 497-506, (2001) DOI: 10.11650/twjm/1500574945
KEYWORDS: numerical range, convexity, star-shaped, Lie group, reductive Lie algebra, 15A60, 22E99
Shoji Yotsutani
Taiwanese J. Math. 5 (3), 507-517, (2001) DOI: 10.11650/twjm/1500574946
KEYWORDS: semilinear elliptic equation, singular, 35J25, 34B16
Seiki Mori
Taiwanese J. Math. 5 (3), 519-533, (2001) DOI: 10.11650/twjm/1500574947
KEYWORDS: Nevanlinna theory, defect, meromorphic mapping, 30D35, 32H30
Fumio Hiai
Taiwanese J. Math. 5 (3), 535-554, (2001) DOI: 10.11650/twjm/1500574948
KEYWORDS: matrices, Trace, joint concavity, pick function, tensor product, Hadamard product, operator mean, 15A46, 47A63
Shuichi Ohno
Taiwanese J. Math. 5 (3), 555-563, (2001) DOI: 10.11650/twjm/1500574949
KEYWORDS: Weighted composition operator, Hardy space, Bloch space, 47B33, 30D55, ‎30H05
Masaharu Kusuda
Taiwanese J. Math. 5 (3), 565-574, (2001) DOI: 10.11650/twjm/1500574950
KEYWORDS: c¤-crossed product, coaction, the weak Banach-Saks property, dual C¤ - algebra, fixed point algebra, 46L55, 46L05
Takahiko Nakazi, Takanori Yamamoto
Taiwanese J. Math. 5 (3), 575-585, (2001) DOI: 10.11650/twjm/1500574951
KEYWORDS: Hardy space, outer function, Helson-Szeg¨o weight, 30D55, 42B30, 47B35
Eiichi Nakai
Taiwanese J. Math. 5 (3), 587-602, (2001) DOI: 10.11650/twjm/1500574952
KEYWORDS: fractional integtal, Riesz potential, Orlicz space, BMO, ‎Lipschitz space, 26A33, 46E30, 42B35, ‎46E15
B. D. Craven
Taiwanese J. Math. 5 (3), 603-608, (2001) DOI: 10.11650/twjm/1500574953
KEYWORDS: perturbation, approximate minimum, strict local minimum, 90C30
E. Alos, J. A. Leon, D. Nualart
Taiwanese J. Math. 5 (3), 609-632, (2001) DOI: 10.11650/twjm/1500574954
KEYWORDS: stochastic calculus, Stratonovich integral, Malliavin calculus, fractional Brownian motion, Stochastic differential equations, 60H05, 60H07
Shyuh-yaur Tzeng
Taiwanese J. Math. 5 (3), 633-640, (2001) DOI: 10.11650/twjm/1500574955
KEYWORDS: Poincar´e inequality, semilinear elliptic equation, unbounded domain, 35J20, 35K25
Shunsuke Morosawa, Masahiko Taniguchi
Taiwanese J. Math. 5 (3), 641-646, (2001) DOI: 10.11650/twjm/1500574956
KEYWORDS: transcendental entire function, Baker domain, Julia set, Hausdorff convergence, 30D05, 37F50
Cao-Zong Cheng, Bor-Luh Lin
Taiwanese J. Math. 5 (3), 647-654, (2001) DOI: 10.11650/twjm/1500574957
KEYWORDS: minimax theorem, two functions, 49K35, 52A30
Shaun M. Fallat, Charles R. Johnson
Taiwanese J. Math. 5 (3), 655-665, (2001) DOI: 10.11650/twjm/1500574958
KEYWORDS: tridiagonal matrix, p -matrix, determinant, principal minor, 15A15, 15A48
Yoshihiro Aihara
Taiwanese J. Math. 5 (3), 667-679, (2001) DOI: 10.11650/twjm/1500574959
KEYWORDS: algebraic dependence, uniqueness problem, meromorphic mapping, 32H30, 32H04
Back to Top